2 doctors weighed in:
What is the treatment for thyroxine overdose?
2 doctors weighed in

Dr. Susan Wingo
Internal Medicine - Endocrinology
1 doctor agrees
In brief: It depends
If severe, too much thyroid hormone in the blood can cause organs to stop working properly, a condition known as thyroid storm, and treatment in a hospital ICU may be needed.
For less severe cases, treatment with beta-blockers (bp meds) may lessen symptoms of palpitations, shakiness, and jitters. For mild cases, no treatment may be needed at all.

In brief: It depends
If severe, too much thyroid hormone in the blood can cause organs to stop working properly, a condition known as thyroid storm, and treatment in a hospital ICU may be needed.
For less severe cases, treatment with beta-blockers (bp meds) may lessen symptoms of palpitations, shakiness, and jitters. For mild cases, no treatment may be needed at all.
Dr. Susan Wingo
Dr. Susan Wingo
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors